# SDR ASAA2015110913719

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,896 hours, 9,444 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: EM156743
- Condition: Failed
- Location: Nr 2 Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL SERVO HEATER LEAKING.  ACFT GROUNDED. R & R NR 2 ENGINE SERVO FUEL HEATER REF MM 73-11-07-400-801-F00 AND 73-11-07-000-801-F00.  ACCOMPLISHED POWER PLANT TEST REF TABLE 3A, SERVO LEAK CHECKS GOOD.
